# SDR AALA20150601001

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 46,689 hours, 18,787 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1592
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 80 KNOTS.  THROTTLES WERE SET TO .4N TOGA SELECTED RT ENG FAILED TO POWER UP.  R & R RT ENG FUEL FILTER & EEC IAW FIM 73-05-00.  ACCOMPLISHED ENG POWER ASSURANCE RUN IAW MCM 71-95-01.  RAN BOTH ENGS AT TAKEOFF POWER IAW AMM 71-00-00 WITH NO DISCREPANCIES NOTED.  ACCOMPLISHED RT ENG ACCELERATION CHECK IAW AMM 71-00-00 WITH RESULTS WITHIN AMM LIMITS.
